# SDR IPXA10563442

- Difficulty date: October 4, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FLOOR SUPPORT CORRODED BS 900, RBL 54, WL 208.  REPAIR IAW ATS ER 10-05176 10-28-10.
